# SDR UALA2010082003059

- Difficulty date: August 20, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 66,308 hours, 24,874 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1473 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE ADJACENT TO AFT LOWER VHF ANTENNA.  NOTE DEPTH, SIZE, ADJACENT STRUCTURE, RIVETS AND MARKINGS. DENT MEASURES 2.75 IN WIDE BY 5.5 IN LONG. DEPTH IS APPROX .062 AT STA 1473 BETWEEN S28R AND S29R. NO GOUGES, CRACKS OR LOOSE FASTENERS. LOCATED 7IN FROM CTR VHF ANT CUTOUT.  ACP HFEC CK ON EXT SKIN OF INDICATED AREA=NO CRKS DETECTED. THIS ITEM IS TO BE RE-EVALUATED AT THE NEXT C-CHECK.
